Jump to content
CrazyBoards.org

Recommended Posts

My pdoc is concerned about the amount of drugs I take, and I understand that--sometimes it freaks me out too.  But the last time we talked he said that at my next appointment he wants to reduce my Geodon.  I was okay about it up to a point.  There was one time a couple of weeks ago when I saw a naked man run very quickly past my bedroom door.  There wasn't anyplace for him to go except the bathroom, and after I calmed down I looked and of course there wasn't anything there.  Now this evening I was talking on the phone to my brother when some sort of tube-looking object on top of the TV started to kind of squirm around a little.  I saw some long legs wiggle out of the end of it, but then they went back in and I just saw the thing moving around as if something was crawling around in there.  I finally got my husband out of bed to come and look.  It was just a quite empty glasses case.

This really scares me--what if it happens at work?  The next thing I expect now is the walls undulating and my cereal jumping around in the bowl, which is what I started the Geodon for.  [edited to add that I have often heard radio talk shows on when they aren't, though I can't make out any of the words] I don't think I need to decrease it, if anything I need more or maybe something else altogether.

Should I call my pdoc about this?  My next appointment isn't for several more weeks.

Link to comment
Share on other sites

;) I would absolutely call my doctor right away.  He/she should understand you need help right away to deal with this scary stuff.  I've heard that even with medication it doesn't always take away all of the hallucinations so maybe your tdoc and support group can help faster than anyone can.  Keep us posted.

Rhonda

Link to comment
Share on other sites

I was on Geodon for several weeks and was hallucinating. I forgot to tell my Pdoc. My therapist suggestd I call him. I did and he wanted to see me right away. He takes me off the Geodon and puts me on Topomax, along with my other cocktails, and also gave me Risperdal in case the hallucinatons didn't go away. So far so good. I've only heard 1 radio station.

Link to comment
Share on other sites

Ok, how often do you take the Geodon? If you're only taking it once a day at night, then there's your problem. Your hallucinations are most likely being caused by the dopamine rebound effect from the Geodon wearing off the next day.

Due to its short half-life, Geodon is supposed to be taken twice a day or even three times a day depending on how you metabolize it. This keeps more steady levels in your blood and prevents discontinuation problems. If you switched to more frequent dosing, then your problems would most likely go away.

Link to comment
Share on other sites

yeah i took the geodon once, and it was twice a day, but when i stopped it abruptly i was really really really flipping out like nothing ever before.  so be careful.  i think its supposed to be taken twice a day because of a short half life, and if ur only taking it once a day your doctor is probably prescribing it wrong.

Link to comment
Share on other sites

I was having something weird happening to a bump on the wall last night, and my husband said it was just a bump on the wall and wasn't doing anything but I feel a little odd going back in there.  Now I am wearing shoes because I was worried something would run across my foot--keep seeing things streak by on the floor.  If I look at something very long it starts to move.

I called my pdoc last night (so glad he was on call) and he told me to double up on the Geodon and call him Monday.  So now I am taking 80mg twice a day.  The last increase of this I had a year or two ago was for something like this; I've been taking this stuff for quite a while.  Hope it works!

Feeling so strange and creepy I am hanging on to a teddy bear a lot of the time.  My husband is being pretty kind about it.

Link to comment
Share on other sites

This is just freaking wonderful.  Had a beer after lunch(probably not a good idea) and got very groggy and cranky.  Took a two hour nap after a somewhat unpleasant joint grocery shopping trip, and now I feel like I've been playing football or something.  If you saw me you would know how ludicrous that is.  Muscles ache a lot especially legs and thighs.  I've always been told a drink or two a day is all right.

My husband called the pharmacist while I was asleep and now is insisting that I not drive in the mornings.  This would be impossible due to my schedule and his.  Damn.  Sometimes I think I should just give up and go on welfare and disability.  But I like my job when it isn't making me even crazier, and my relatives are impressed I am able to keep a professional job for this long (6 years).

Sucks to be me, huh?  Seriously, has anybody else had the muscle aches?  And alcohol stuff?

Link to comment
Share on other sites

I don't take Geodon but I do take Risperdal and I find that I don't enjoy drinking nearly as much anymore. ;)   I just get tired to the point where I cant even stay awake. I had to actually go to bed while company was here because I had 2 glasses of wine and i couldnt keep my eyes open. It sucks!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...